# SDR CALA2024080602171

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 79,088 hours, 28,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03W
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHTS AT 29ABC AND 26ABC INOP. RE-LAMPED LIGHT AT 26ABC REF MM 33-51-03. OPS CK OK. FOUND CONNECTOR D11338 LOCKING FEATURE BROKEN FOR LIGHT AT 29ABC. REMOVED AND REPLACED CONNECTOR REF SWPM 20-61-28 AND WDM 33-51-14-10. LIGHT OPS CK OK.
